# SDR 95ZZZX2315

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: LY-CON Rebuliding Co., repair station CT3R435L
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: SA530213
- Condition: Mismanufactured
- Location: Con Rod
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION OF CONNECTING ROD BOLTS REVEALED ONE SIDE OF THE BOLT HEAD WAS FLAT ON THE EDGE INSTEAD OF ROUND.  SUBMITTER SUGGESTS IN VIEW OF ALL THE PROBLEMS INVOLVING SUPERIOR PARTS. THIS IS SUSPECT.
